# SDR REXA2019031400337

- Difficulty date: March 14, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 30,567 hours, 28,077 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Attach Bracket
- Part number: 601R332372
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LOWER CENTER POST ATTACH BRACKET ON FWD WINDSHIELD IS CRACKED. REMOVED AND REPLACED RT SIDE LOWER CENTERPOST BRACKET IAW SRM 51-42-21 OPS TEST GOOD IAW AMM 31-61-01 AND AMM 34-14-01.
